# SDR ASAA0954175

- Difficulty date: January 6, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 9,028 hours, 2,688 cycles
- Engine: Ge CFM567B24
- Engine time: 31,665 hours, 13,756 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Condition: Unknown
- Location: Nr 2
- Part time: 31,665 hours, 13,756 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASKCARD NR 78273000 FOR NR 2 ENGINE FOUND FAULT CODE 73 31072. GROUNDED YES. (RESOLVED ON W/O: 10115 TASKCARD: N/R 00003 ) ACCOMPLISHED TASKCARD 78273000 ENGINE FMC CDU FAULTS.  NO FAULTS FOUND. OPS NORMAL.  SEAMC NOTIFIED PAT.
